I have an non-typical pulmonary stenosis, MPA aneurysm directly above that valve. The left ventricle was also enlarged due to the stress of my third & final pregnancy put on my heart.
On March 1st (this year) I went to the ER as none of my asthma treatment weren't working. After several tests a pulmonary embolism was found in my bronchial trunk. It was successfully dissolved with heparin in 48 hours. The PE put more stress on the left ventricle. As a result I was sent home to be on bed rest as I only had trouble breathing while mobile, under stress or attempting to carry on a conversation. At rest, my heart rate & oxygen meter would go back to normal.
That is no longer the case. When I went in to my Asthma & allergy doctor's office to do my PFT, it was worse than it has ever been, including before I quit smoking 5yrs. ago. This started at the same time I began taking Coumadin & became worse as I reached therapeutic INR levels.
bactrim has caused serum sickness-like syndrome
Inflammation of the Lining of the Stomach and Intestines
Chronic Trouble Sleeping
Allergic Reaction causing Serum Sickness
Feel Like Throwing Up
Fever caused by Administration of a Drug
Disorder of the Digestive System
Oxycodone /artery blocks/heart attacks 30 month use Oxycodone caused heart artery blocks,3massive heart attacks ,weaken heart and heart bypass surgery to prevent death Oxycodone is a killer in men especially over60
Long term use destroyed my life and afterwards I learned about 15,000 people die yearly and FDA is not ordering r ...
Oxycodone cause heart artery locks/heart attacks 30 month use of Oxycodone caused Massiveheart attacks Hert artery blockage and bypass surgery to prevent death FDA is negligent for a no recall of oxycodone with 15,000 deaths related to a growing rte of hert attacks in older people
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.